# SDR AALA202210112852

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: E0415C3LM012
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION COMMAND SWITCH INTERMITTENT. REPLACED EVACUATION PUSH BUTTON SWITCH (3WP) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-45-11 AND AMM 23-73-00.
